Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Yup, packing on the pounds

Posted by spike4848 on December 28, 2001, at 21:15:17

In reply to Re: Hey Ross spike4848, posted by bob on December 28, 2001, at 1:32:22

> I would assume that you've experienced significant weight gain and sexual dysfunction in those four years?

That is the irony I think most who take nardil experience. On the one hand, we are finally free from our depression and anxiety to venture out and experience life. Finally able to go out a share with others and start relationships. On the other hand, inevitablely the weight gain starts adding up and yes .... severe sexual dysfunction. It is so frustrating.

So that is why I am off nardil now. 35 lbs weight gain, sexual dysfunction, insomnia and memory problem.

Actually while writing the post last night and also today, I am strongly considering returning to nardil once again. Simply, nothing else works for me! And my depression and anxiety are really wearing me down.


Spike



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:spike4848 thread:87980
URL: http://www.dr-bob.org/babble/20011222/msgs/88095.html